Translator Disclaimer
2002 Limiting equations and some stability properties for asymptotically almost periodic functional differential equations with infinite delay
Yoshiyuki Hino, Satoru Murakami
Tohoku Math. J. (2) 54(2): 239-257 (2002). DOI: 10.2748/tmj/1113247565

Abstract

For asymptotically almost periodic functional differential equations with infinite delay in a Banach space, some stability properties of a bounded solution are deduced from stabilities in a certain limiting equation which is obtained by employing the Bohr topology.

Citation

Download Citation

Yoshiyuki Hino. Satoru Murakami. "Limiting equations and some stability properties for asymptotically almost periodic functional differential equations with infinite delay." Tohoku Math. J. (2) 54 (2) 239 - 257, 2002. https://doi.org/10.2748/tmj/1113247565

Information

Published: 2002
First available in Project Euclid: 11 April 2005

zbMATH: 1022.34074
MathSciNet: MR1904951
Digital Object Identifier: 10.2748/tmj/1113247565

Subjects:
Primary: 34K14
Secondary: 34K20, 34K30, 35B15, 35B35

Rights: Copyright © 2002 Tohoku University

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.54 • No. 2 • 2002
Back to Top